Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Blister on bottom lip, red in colour, constipation, IBS. Cause of concern?

My niece has a small blister like lesion to her bottom lip. It is red pearly in appearance about 2 mm in diameter. She is 6 years old and her father tells me it has been there for over a year. She denies any pain or irritation to the area, no systemic complaints other than occasional abdominal pain recently diagnosed with constipation dominant IBS . My niece tells me it does not bother her. Is this something we should be concerned about what do you think are some possible causes? Thanks
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist, Oral and Maxillofacial Surgery 's  Response
hello thanks for consulting at could be mucocele which is caused by lip biting r any trauma by teeth while playing etc..either ways if prblm persist for some more time,, plz consult ur dentist for a check up ..hope it helps,,tc..
Answered: Tue, 22 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor